PDA

View Full Version : Rash on Ankles



BonusMom
11-16-2008, 09:35 PM
I have developed a rash on both ankles-more prominent on the left. It does not itch, but is very noticable. Any ideas as to what may cause this?

KathyW1958
11-17-2008, 05:48 AM
Hi BonusMom,
What does the rash look like? It could be any number of things. Have you been tested for Lupus vasculitis? Maybe someone will come on here that will have a better answer.

Hugs,
Kathy

jaideni
11-17-2008, 02:54 PM
I was just about to post about this. I have red rashes all over the areas near my ankle and lower leg. I now have these black tender spots, one on my left ankle and one above my right one. Some of my red ones itch a little and raise up when scratched. My last rheumy saw the red ones and some bruises but she didnt say anything just looked like she was fascinated by looking at them. Im going to my pcp sometime this week to ask about the black things becasue they are growing and kinda have me scared

sick n tired
11-20-2008, 10:40 PM
Goodness Bonusmom and Jadeni,

I don't know what it might be but both of you probably should get it checked out.

So Jadini, are the black things bruises? or are they raised...

BonusMom
11-21-2008, 10:24 AM
Two days after the rash initially developed it began to fade and turned yellow, like a fading bruise. You could see lots of broken capillaries beneath the yellow. I took pictures to show my rheumy when I return on December 18th. I'll let you know what she says...........

sick n tired
11-21-2008, 12:09 PM
hey bonusmom,

I got a raised 'rash' on my face...it is more brownish, though...most rashes are red, so it is somewhat of a puzzler like yours, I suspect. I hope your doc is able to tell you something but he might want to biopsy the site that is if you still have the rash then.

jaideni
11-21-2008, 05:09 PM
The black ones are not raised. I guess it could be more bruises they do hurt but I dont know the other bruises on my legs are more of a dark greenish bluish color where you can see the veins I guess but hte black ones are much smaller so maybe they could be bruises. Why do we get bruises with lupus anyway? :?: Does anyone know? I know I feel like someones beating me but didnt expect to have the marks from these imaginary beatings! :lol:

sick n tired
11-21-2008, 07:00 PM
I am not sure why for the bruises, either except I do know that high doses of prednisone can cause the bruising. For me sometimes they just appear. It looks like my husband is beating me...and he is not. :D

jaideni
11-21-2008, 09:17 PM
I have heard others say prednisone can cause them but Im not on that I kinda want it except I hear some say that it causes more problems

sick n tired
11-22-2008, 12:02 AM
Prednisone makes the pain get bearable and I end up with some energy, but there are side affects that I don't care for...It is a necessary evil..